# SDR SIMA20180416006

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14540484405
- Condition: Cracked
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM HAS A CRACK AT THE NUTPLATE HOLE, FRAME 59.  CUT OUT DAMAGE IAW SRM 53-24-10.  PERFORMED HFEC INSPECTION ALONG AREA OF DAMAGE REMOVAL IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER IAW SRM 53-24-10, AND 51-30-01.  PERFORMED FPI OF REPAIR DOUBLER,  NO DEFECTS NOTED IAW NDTM INTRODUCTION SECTION D.   LOCATED, DRILLED, ALODINED, AND PRIMED THE DOUBLER IAW SRM 53-24-10, FIG 203, CPM 51-21-04,  AND 51-21-05.  INSTALLED THE DOUBLER IAW SRM 53-24-10, FIG 203, CPM 51-21-05,  AND 51-21-06.
